MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-022
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 22mm amplatzer amulet was implanted using a 14f amplatzer torqvue delivery sheath.On (b)(6) 2025, the patient presented to the emergency room with shortness of breath and was found to have an embolized amulet device ten days post-implant.The patient subsequently underwent a mini lateral thoracotomy with excision of the device, mitral valve repair, and left atrial appendage (laa) ligation.No additional information is available.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of dyspnea and embolization was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported embolization could not be determined.The reported dyspnea is likely a cascading effect from the event.A prolonged hospitalization and surgical intervention were a result of case-specific circumstances, as the device was removed and a left atrial appendage ligation was performed.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 22mm amplatzer amulet was implanted using a 14f amplatzer torqvue delivery sheath.The sizing of the device was determined by transesophageal echocardiography), fluoroscopy and tee were imaging modality was used during procedure.On (b)(6) 2025, the patient presented to the emergency room with shortness of breath and was found to have an embolized amulet device ten days post-implant.The embolization was identified x-ray.The patient subsequently underwent a mini lateral thoracotomy with excision of the device, mitral valve repair, and left atrial appendage (laa) ligation.No additional information is available.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23888485
Report Number2135147-2025-07667
Device Sequence Number11954934
Product Code NGV
UDI-Device Identifier00811806013480
UDI-Public(01)00811806013480(17)290630(10)10421364
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-007-022
Device Catalogue Number9-ACP2-007-022
Device Lot Number10421364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
14F AMPLATZER TORQVUE DELIVERY SHEATH.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale